# SDR ASOA2012062501820

- Difficulty date: June 18, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,887 hours, 21,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Part time: 985,992 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AFT OF FS 559, RBL 9 CORRODED IN AND AROUND SCREW HOLES. R & R DAMAGED FLOOR SEAT TRACK FROM FS 559+4 TO 559+88, RBL 9 IAW MM TASKS 53-01-11-000-802 AND 53-01-11-400-802. (SDR CLOSED)
